# SDR SWIA201540956

- Difficulty date: April 1, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,040 hours, 17,321 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Condition: Failed
- Location: Nr 1 Recirc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ODOR IN CABIN, RECIRCULATION FAN 1 FAILED. R & R THE NR 1 RECIRCULATION FAN IAW AMM. OPS CHECKED GOOD.
